# SDR GTIA96NK151

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47547
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Anticipator
- Part number: 12911211
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

CABIN PRESSURIZATION FAILURE.  DESCENDING THROUGH 27,000 FEET.  DECLARED EMERGENCY, MASKS DROPPED.  DIVERTED TO TPA.  REPLACED LEFT AUG VALVE ANTICIPATOR.  GROUND RUN PERFORMED, SYSTEM CHECKS SATISFACTORY.  (M)
